Open Access System for Information Sharing

Login Library

1. Journal Papers 795

Subscribe to this collection to receive daily e-mail notification of new additions
Collection's Items (Sorted by Issue Date in Descending order): 61 to 80 of 795
Issue DateTitle
2015-Sep

PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 143, no. 9, page. 4073 - 4083, 2015-09

Khoshnevisan, D; Kim, K

2015-Sep

JOURNAL OF HOMOTOPY AND RELATED STRUCTURES, vol. 10, no. 3, page. 623 - 635, 2015-09

Drummond-Cole, G; Park, JS; Terilla, J

2015-Aug

Archive for Rational Mechanics and Analysis, vol. 217, no. 2, page. 373 - 411, 2015-08

Fontelos, MA; Hong, SH; Hwang, HJ

2015-Aug

IMA JOURNAL OF APPLIED MATHEMATICS, vol. 80, no. 4, page. 931 - 962, 2015-08

Kim, HJ; Fontelos, MA; Hwang, HJ

2015-Aug

Springer Proceedings of Mathematics and Statistics, vol. 144, page. 49 - 55, 2015-08

Ahn, T; Gaussier, H; Kim, K.-T.

2015-Aug

Springer Proceedings of Mathematics and Statistics, vol. 144, page. 369 - 377, 2015-08

Fornaess, J.-E; Kim, K.-T.

2015-Jul

APPLIED MATHEMATICS LETTERS, vol. 45, page. 93 - 97, 2015-07

Kang, T; Wang, YF; Wu, LY; Kim, KI

2015-Jul

MATHEMATISCHE ZEITSCHRIFT, vol. 280, no. 3-4, page. 643 - 667, 2015-07

Choie, Y; Minho Lee

2015-Jul

ANNALS OF PROBABILITY, vol. 43, no. 4, page. 1944 - 1991, 2015-07

Khoshnevisan, D; Kim, K

2015-Jun

IMRN(International Mathematics Research Notices), vol. 2015, no. 12, page. 3782 - 3792, 2015-06

Choie, Y; Gun, S; Kohnen, W

2015-Jun

Proceedings of the Edinburgh Mathematical Society. Series II, vol. 58, no. 2, page. 445 - 483, 2015-06

Kim, IK; Park, J

2015-Apr

JOURNAL OF NONLINEAR SCIENCE, vol. 25, no. 2, page. 315 - 342, 2015-04

Esenturk, E; Hwang, HJ; Strauss, WA

2015-Apr

APPLIED MATHEMATICS AND COMPUTATION, vol. 256, page. 786 - 807, 2015-04

Kim, KI; Liu, ZH

2015-Apr

BANACH JOURNAL OF MATHEMATICAL ANALYSIS, vol. 9, no. 4, page. 243 - 258, 2015-04

Choi, YS; Kim, SK; Lee, HJ; Martin, M

2015-Mar

BIOMICROFLUIDICS, vol. 9, no. 2, 2015-03

Kim, H; Kim, HJ; Huh, HK; Hwang, HJ; Lee, SJ

2015-Mar

ADVANCED MATERIALS, vol. 27, no. 9, page. 1619, 2015-03

Xu, W; Lihua Wang; Yiwen Liu; Simil Thomas; Hong-Kyu Seo; Kwang-Ik Kim; Kwang S. Kim; Lee, TW

2015-Mar

Journal of the Korean Society for Industrial and Applied Mathematics, vol. 19, no. 1, 2015-03

Taekkeun Kim; Yonghoon Kwon

2015-Feb

COMMUNICATIONS IN ALGEBRA, vol. 43, no. 2, page. 440 - 446, 2015-02

Kang, BG; Toan, PT

2015-Feb

JOURNAL OF NUMBER THEORY, vol. 147, page. 633 - 665, 2015-02

Chida, M; Mok, CP; Park, J

2015-Feb

TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 367, no. 2, page. 867 - 885, 2015-02

Kim, KT; Thu, NV

1 2 3 4 5 6 7 8 9 10 11 40

Browse